# SDR UIEA2019030903509

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,071 hours, 12,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK TEMP( PFORMED PACK TEMP CONTROLLER BITE  PROCEDURE IAW FIM 21-51 FT 803 RESET BITE BOX NO FAULTS FOUND  SYSTEM OPS CHECK GOOD  )
